About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 495838, 6 pages
http://dx.doi.org/10.1155/2013/495838
Research Article

Qualitative Behavior of Rational Difference Equation of Big Order

1Mathematics Department, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Mathematics Department, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 4 February 2013; Accepted 20 April 2013

Academic Editor: Cengiz Çinar

Copyright © 2013 M. M. El-Dessoky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the global convergence, boundedness, and periodicity of solutions of the recursive sequence , where the parameters and are positive real numbers, and the initial conditions and are positive real numbers where .